@article{MZM_2003_74_5_a7,
author = {A. B. Sekerin},
title = {A {Support} {Theorem} for the {Complex} {Radon} {Transform} of {Distributions}},
journal = {Matemati\v{c}eskie zametki},
pages = {719--727},
year = {2003},
volume = {74},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_74_5_a7/}
}
A. B. Sekerin. A Support Theorem for the Complex Radon Transform of Distributions. Matematičeskie zametki, Tome 74 (2003) no. 5, pp. 719-727. http://geodesic.mathdoc.fr/item/MZM_2003_74_5_a7/
[1] Gelfand I. M., Graev M. I., Vilenkin N. Ya., Integralnaya geometriya i svyazannye s nei voprosy teorii predstavlenii, Nauka, M., 1962
[2] Khelgason S., Preobrazovanie Radona, Mir, M., 1983
[3] Ludwig D., “The Radon transform on Euclidean space”, Comm. Pure Appl. Math., 19 (1966), 49–81 | DOI | MR | Zbl
[4] Sekerin A. B., “A support theorem for the complex Radon transform”, Collectanea Mathematica, 50 (1999), 221–227 | MR | Zbl
[5] Sekerin A. B., Primeneniya preobrazovaniya Radona v teorii approksimatsii, Bashkirsk. nauchn. tsentr UrO AN SSSR, Ufa, 1991
[6] Hertle A., “Continuity of the Radon transform and its inverse on Euclidean spaces”, Math. Zeitschr., 184 (1983), 165–192 | DOI | MR
[7] Sekerin A. B., Primenenie preobrazovaniya Radona k approksimatsionnym zadacham mnogomernogo kompleksnogo analiza, Diss. $\dots$ d.f.-m.n., In-t matematiki UrO RAN, Ufa, 1992
[8] Sekerin A. B., “Representation of functions by logarithmic potentials and reducibility of analytic functions of several variables”, Collectanea Mathematica, 47 (1996), 187–206 | MR | Zbl
[9] Khermander L., Teoriya raspredelenii i analiz Fure, Mir, M., 1986